# SDR QXEA2016042000275

- Difficulty date: April 20, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 9,754 hours, 10,375 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: 9701135501
- Condition: Binding
- Location: Lavatory Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY LATCHING MECHANISM IS JAMMED.  REPLACED THE LATCH ASSY.  RETURNED TO SERVICE.
